# SDR FDEA201409072503

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 73,480 hours, 12,384 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4059002903
- Part serial: 99080582
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 21,878 hours, 5,802 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOPILOT NR 1 & 2, AUTO THROTTLES WOULD NOT ENGAGE.  NO FLIGHT FAULTS LOGGED FOR THE FCC1 OR FCC2.  CHECKING THE FCC1 & FCC2 PREVIOUS FAULTS.  BOTH FCC SHOW LEG 1 NO FAULTS, OR FLY INTO IND.  LEG 2 FAULTS WERE ELEV FAULT, WHICH EWR RESOLVED.  THEN NEXT FAULT WAS LEG 16 WHICH WAS A NR 6 WHEEL SPEED XDUCER.  NO REPEATING FAULTS.  THE FCP WAS INSTALLED IN MARCH 2014 & APPEARS THAT THIS FCP MAY BE THE PROBLEM IAW FORMED THE LND TEST, RUDDER, ELEV, RUDDER & FCP TEST THRU THE FCC NR 1 & 2 WITH NO PROBLEMS.   REPLACED THE FCP & TESTED IAW MM 22-00-4-5 TEST WAS NORMAL.  PERFORMED THE AUTO FLIGHT TEST IAW MM 22-0 0-00-5-0 ON THE NR 1 & 2 FCC'S, TESTS WERE NORMAL WITH NO FAULTS.  BOTH AUTOPILOTS & ATS OPERATED OK.
